# SDR AALA961577

- Difficulty date: October 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73444
- Make and model: Doug DC-9-82
- Aircraft serial: 49470
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 7912643565
- Condition: Cracked
- Location: Lt Outbd Spoiler
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 871 - AFTER TAKEOFF DFW DURING CLIMB-OUT, RIGHT HYDRAULIC SYSTEM PRESSURE WENT TO ZERO.  ACCOMPLISHED MANUAL GEAR EXTENSION AND AIRCRAFT RETURNED TO DFW, LANDING WITHOUT INCIDENT.  REPLACED LEFT OUTBOARD SPOILER LINE.  REPLACED RIGHT ENGINE DRIVEN HYDRAULIC PUMP AND ALL SYSTEM FILTERS.  ACCOMPLISHED SYSTEM LEAK AND GROUND CHECK WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
